# SDR FDEA201409302868

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 40,584 hours, 20,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: A57240810215
- Condition: Corroded
- Location: Lt Wing
- Part time: 40,584 hours, 20,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 FWD LUG HAS CORROSION IN THE BORE & FACES.  COMPLIED WITH EA 6-5710-T0311839 P1 WINGS BASIC WING STRUCTURE LT RIB 5 FWD LUG CORROSION.
